# SDR AWXA200400745

- Difficulty date: June 25, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 18,133 hours, 7,084 cycles
- Engine: Iae V2500A1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK FOUND CORROSION ON AFT SIDE CORNER OF FLOOR PANEL 261FF FROM FR 66 TO FR 68, AND Y1292 LT TO 1732 LT.  MAINTENANCE REMOVED AND REPLACED FLOOR PANEL 261FF IAW AWA T/C C1D25310.
